# SDR SWAA2023062155090

- Difficulty date: June 1, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,434 hours, 42,246 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON STR 16L LOCATED BS 291.5 AT FWD GALLEY AREA 2023-361084<[01] ULTRASONIC EQUIPMENT USED P/N: 45MG; S/N: 221860711 AND DUE DATE: 07-NOV-23.;[02] TOOL USED DIGITAL CALIPER P/N: 500-197-30; S/N: A21042066; DUE DATE: 30-JUN-23.;[03] TOOL USED; EDDY CURRENT FLAW DETECTOR PN: NORTEC 600D; SN: 220272512; CAL DUE DATE: 17-DEC-23;[04] PERFORMED PERMANENT REPAIR LOCATED BS 291.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02;SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 SHEET 2 AND DWG 141A3120 SHEET 37 REV A SEE INDIVIDUAL SIGN OFF BELOW;[05] PERFORMED PERMANENT REPAIR LOCATED BS 291.5 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02;SRM 53-00-03-2R-1 REPAIR 1 FIGURE 206 SHEET 2 AND DWG 141A3120 SHEET 37 REV A  SEE INDIVIDUAL SIGN OFF BELOW AS RII
